# SDR SWIA201127905

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 20,835 hours, 12,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAXI-OUT WITH NR 2 ENGINE/APU OFF, SMOKE BEGAN TO APPEAR IN BOTH THE FLIGHT DECK AND CABIN.  (FLT 5614)  REPLACED RIGHT ACM.  P/N: GG670-95009-5, S/N OFF: 00901.
